# SDR REXA2013100701764

- Difficulty date: October 7, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 21,863 hours, 19,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OVER-WING EXTERIOR EMERGENCY LIGHT INOPERATIVE ON EACH SIDE OF THE FUSELAGE. R & R SHORTED BULB IAW AMM 33-51-14. OPS CHECKED GOOD.
